# SDR SWAA020764

- Difficulty date: April 10, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 49,758 hours, 41,647 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 6968730
- Condition: Damaged
- Location: Mlg W/W
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D, A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT.  FOUND INNER STRUT SUPPORT VALVE DAMAGED, WOULD NOT LET STRUT FULLY EXTEND AND ACTUATE AIR SENSOR.  REPACKED INNER STRUT AND REMOVED AND REPLACED SUPPORT VALVE PER MM.
